A central limit theorem for the realised covariation of a bivariate Brownian semistationary process

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

This article presents a weak law of large numbers and a central limit theorem for the scaled realised covariation of a bivariate Brownian semistationary process. The novelty of our results lies in the fact that we derive the suitable asymptotic theory both in a multivariate setting and outside the classical semimartingale framework. The proofs rely heavily on recent developments in Malliavin calculus.

Original languageEnglish
JournalBernoulli
Volume25
Issue3
Pages (from-to)2245-2278
Number of pages34
ISSN1350-7265
DOIs
Publication statusPublished - 1 Jan 2019
Externally publishedYes

    Research areas

  • Bivariate Brownian semistationary process, Central limit theorem, Fourth moment theorem, High frequency data, Moving average process, Multivariate setting, Stable convergence

See relations at Aarhus University Citationformats

ID: 180405671